A Menon-type identity using Klee's function

Arya Chandran; Neha Elizabeth Thomas; K. Vishnu Namboothiri

Czechoslovak Mathematical Journal (2022)

  • Issue: 1, page 165-176
  • ISSN: 0011-4642

Abstract

top
Menon’s identity is a classical identity involving gcd sums and the Euler totient function φ . A natural generalization of φ is the Klee’s function Φ s . We derive a Menon-type identity using Klee’s function and a generalization of the gcd function. This identity generalizes an identity given by Y. Li and D. Kim (2017).

How to cite

top

Chandran, Arya, Thomas, Neha Elizabeth, and Namboothiri, K. Vishnu. "A Menon-type identity using Klee's function." Czechoslovak Mathematical Journal (2022): 165-176. <http://eudml.org/doc/298242>.

@article{Chandran2022,
abstract = {Menon’s identity is a classical identity involving gcd sums and the Euler totient function $\phi $. A natural generalization of $\phi $ is the Klee’s function $\Phi _s$. We derive a Menon-type identity using Klee’s function and a generalization of the gcd function. This identity generalizes an identity given by Y. Li and D. Kim (2017).},
author = {Chandran, Arya, Thomas, Neha Elizabeth, Namboothiri, K. Vishnu},
journal = {Czechoslovak Mathematical Journal},
keywords = {Euler totient function; generalized gcd; Jordan totient function; Klee's function},
language = {eng},
number = {1},
pages = {165-176},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A Menon-type identity using Klee's function},
url = {http://eudml.org/doc/298242},
year = {2022},
}

TY - JOUR
AU - Chandran, Arya
AU - Thomas, Neha Elizabeth
AU - Namboothiri, K. Vishnu
TI - A Menon-type identity using Klee's function
JO - Czechoslovak Mathematical Journal
PY - 2022
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
IS - 1
SP - 165
EP - 176
AB - Menon’s identity is a classical identity involving gcd sums and the Euler totient function $\phi $. A natural generalization of $\phi $ is the Klee’s function $\Phi _s$. We derive a Menon-type identity using Klee’s function and a generalization of the gcd function. This identity generalizes an identity given by Y. Li and D. Kim (2017).
LA - eng
KW - Euler totient function; generalized gcd; Jordan totient function; Klee's function
UR - http://eudml.org/doc/298242
ER -

References

top
  1. Apostol, T. M., 10.1007/978-1-4757-5579-4, Undergraduate Texts in Mathematics. Springer, New York (1976). (1976) Zbl0335.10001MR0434929DOI10.1007/978-1-4757-5579-4
  2. Cohen, E., 10.1215/S0012-7094-56-02348-1, Duke Math. J. 23 (1956), 515-522. (1956) Zbl0073.02903MR0082499DOI10.1215/S0012-7094-56-02348-1
  3. Haukkanen, P., 10.1007/s00010-005-2805-7, Aequationes Math. 70 (2005), 240-246. (2005) Zbl1207.11011MR2192277DOI10.1007/s00010-005-2805-7
  4. Haukkanen, P., Tóth, L., 10.5486/PMD.2020.8786, Publ. Math. 96 (2020), 487-502. (2020) Zbl07254963MR4108053DOI10.5486/PMD.2020.8786
  5. Haukkanen, P., Wang, J., A generalization of Menon's identity with respect to a set of polynomials, Port. Math. 53 (1996), 331-337. (1996) Zbl0856.11006MR1414871
  6. Jordan, C., Traité des substitutions et des équations algébriques, Gauthier-Villars, Paris (1870), French 9999JFM99999 03.0042.02. (1870) MR0091260
  7. Menon, P. Kesava, On the sum ( a - 1 , n ) , [ ( a , n ) = 1 ] , J. Indian Math. Soc., New Ser. 29 (1965), 155-163. (1965) Zbl0144.27706MR0190065
  8. Klee, V. L., 10.2307/2304963, Am. Math. Mon. 55 (1948), 358-359. (1948) Zbl0030.29504MR0024917DOI10.2307/2304963
  9. Li, Y., Kim, D., 10.1016/j.jnt.2016.11.023, J. Number Theory 175 (2017), 42-50. (2017) Zbl1407.11009MR3608177DOI10.1016/j.jnt.2016.11.023
  10. Miguel, C., 10.1016/j.jnt.2015.12.018, J. Number Theory 164 (2016), 43-51. (2016) Zbl1378.11014MR3474377DOI10.1016/j.jnt.2015.12.018
  11. Rao, K. Nageswara, 10.1007/BFb0058793, Theory of Arithmetic Functions Lecture Notes in Mathematics 251. Springer, Berlin (1972), 181-192. (1972) Zbl0243.10008MR0337737DOI10.1007/BFb0058793
  12. Ramaiah, V. Sita, 10.1515/crll.1978.303-304.265, J. Reine Angew. Math. 303/304 (1978), 265-283. (1978) Zbl0391.10007MR0514685DOI10.1515/crll.1978.303-304.265
  13. Sivaramakrishnan, R., Classical Theory of Arithmetic Functions, Pure and Applied Mathematics 126. Marcel Dekker, New York (1989). (1989) Zbl0657.10001MR0980259
  14. Sury, B., 10.1007/s12215-009-0010-6, Rend. Circ. Mat. Palermo (2) 58 (2009), 99-108. (2009) Zbl1187.20015MR2504989DOI10.1007/s12215-009-0010-6
  15. Tărnăuceanu, M., 10.1142/S1793557115500874, Asian-Eur. J. Math. 8 (2015), Artile ID 1550087, 13 pages. (2015) Zbl1336.20029MR3424162DOI10.1142/S1793557115500874
  16. Tóth, L., Menon's identity and arithmetical sums representing functions of several variables, Rend. Semin. Mat., Univ. Politec. Torino 69 (2011), 97-110. (2011) Zbl1235.11011MR2884710
  17. Tóth, L., 10.1142/S179304211850063X, Int. J. Number Theory 14 (2018), 1047-1054. (2018) Zbl1421.11010MR3801082DOI10.1142/S179304211850063X
  18. Tóth, L., 10.11650/tjm/180904, Taiwanese J. Math. 23 (2019), 557-561. (2019) Zbl1418.11012MR3952239DOI10.11650/tjm/180904
  19. Zhao, X.-P., Cao, Z.-F., 10.1142/S1793042117501299, Int. J. Number Theory 13 (2017), 2373-2379. (2017) Zbl1392.11004MR3704366DOI10.1142/S1793042117501299

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.